# SDR SWAA2023031396386

- Difficulty date: January 29, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE MAIN CABIN FLOOR AREA AT STATION 540; THERE IS A CRACK AT THE FLEXIBLE INTERCOSTAL AT LBL 2. (SEE ATTACHED PICTURE)<[01] R/R INTERCOSTAL IAW SRM 51-40-02.;[02] C/W INSP
